# SDR AU010079

- Difficulty date: January 28, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Engine: Lyc O360A2A
- Propeller: Mcauly 2D36C14
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 737568
- Condition: Damaged
- Location: Propeller
- Part time: 624 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(AUS) PROPELLER HUB FAILED DUE TO CRACK ORIGINATING IN THE ROOT OF THEBLADE RETAINING THREAD. PROPELLER BLADE SEPARATED FROM HUB.
